Translator Disclaimer
2010 Infinite family of elliptic curves of rank at least 4
Bartosz Naskręcki
Involve 3(3): 297-316 (2010). DOI: 10.2140/involve.2010.3.297

Abstract

We investigate -ranks of the elliptic curve Et: y2+txy=x3+tx2x+1, where t is a rational parameter. We prove that for infinitely many values of t the rank of Et() is at least 4.

Citation

Download Citation

Bartosz Naskręcki. "Infinite family of elliptic curves of rank at least 4." Involve 3 (3) 297 - 316, 2010. https://doi.org/10.2140/involve.2010.3.297

Information

Received: 30 January 2010; Revised: 25 August 2010; Accepted: 4 September 2010; Published: 2010
First available in Project Euclid: 20 December 2017

zbMATH: 1258.11063
MathSciNet: MR2739521
Digital Object Identifier: 10.2140/involve.2010.3.297

Subjects:
Primary: 11D25, 11G05

Rights: Copyright © 2010 Mathematical Sciences Publishers

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.3 • No. 3 • 2010
MSP
Back to Top